# SDR 2008FA0000660

- Difficulty date: September 17, 2008
- Submitted: September 30, 2008
- Operation: General aviation
- Aircraft: N4998B
- Make and model: Beech G35
- Aircraft serial: D4516
- Engine: Cont E2258
- System (JASC): 7414 · Magneto/Distributor
- Part: Contact
- Part number: 10357174
- Condition: Failed
- Location: Rt Magneto
- Part time: 34 hours
- Component: Magneto
- Component part number: 105136543
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

RT MAGNETO FAILED COMPLETELY IN FLIGHT DUE TO THE TIP OF THE CONTACT POINTS HAVING SEPARATED FROM HE ASSY.  THIS LEFT THE CONTACTS AND THEREFORE PRIMARY ELECTRICAL CIRCUIT IN A CONTINUALLY OPEN POSITION. RENDERING THE MAGNETO INOPERATIVE.  IN A PHONE CONVERSATION WITH THE MFG REP, MFG IS AWARE OF THE POTENTIAL CONDITION AND HAD ISSUED A DISTRIBUTOR INFORMATION BULLETIN D1B2008-3. RECALLING CONTACT ASSY AT THE DISTRIBUTOR LEVEL MFG WITH DATE CODES OF 0716-0816 OR THE (16) WEEK OF 2007 TO THE (16) WEEK OF 2008.  THE CONTACTS THAT WERE INSTALLED IN THIS MAGNETO IN MAY OF2008 DURING A ROUTINE 500 HR INSP, HAD APPARENTLY MADE THEIR WAY INTO THE RETAIL INVENTORY SYS.  (K)
